A 21-year-old male asked:
Disclaimer

why does neosporin and triple antibiotic ointment cause skin irritation to the penis like pain, burning and boil like pimples near the head?

1 doctor answer
Dr. Ryan Taylor
Specializes in Internal Medicine
Allergy: You likely are having allergic reaction to one of the ingredients.
Answered on Oct 8, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old male asked:
Dr. Edgar Mendizabal
54 years experience Internal Medicine
Neosporin : Will not help. Most glands irritations ar due to monilia.
A 28-year-old male asked:
Dr. Jacobus (Dr. Cobus) Van Niekerk
Specializes in Aesthetic Medicine
Should you: One can of course apply any cream anywhere, however should one do that one may worsen the irritation by treating a symptom instead of a cause. Rather ... Read More
A 26-year-old male asked:
Dr. Robert Kwok
32 years experience Pediatrics
Some possibilities..: Rashes, dots, or spots are hard to describe in words. Sometimes they are comedones or maybe bumpy hair follicles without hair. One's primary care doct ... Read More
A 34-year-old male asked:
Dr. Sean Darcy
18 years experience Aesthetic Medicine
HPV: could possibly be a genital wart, it's best to see a picture or see a physician to diagnose the condition. It can be treated by cutting it, applying m ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month